Article
A New Class of Laguerre-Based Poly-Euler and Multi Poly-Euler Polynomials
Authors
and
Abstract
In this paper, we introduce a new class of Laguerre Poly-Euler and Laguerre multi Poly-Euler polynomials. The concept of Poly-Euler number $E^{(k)}_n(a,b)$, generalized Poly-Euler polynomials $E^{(k)}_n(x;a,b,e)$ of Jolany et al., Hermite-Bernoulli polynomials $HB_n(x,y)$ of Dattoli et al., $HB^{(\alpha)}_n(x,y)$ of Pathan and Khan and Hermite based Poly-Euler polynomials $HE^{(k)}_n(x,y;a,b,e)$ of Khan are generalized to the one $LE^{(k)}_n(x,y,z;a,b,e)$. Some implicit summation formulae and general symmetry identities arising from different analytical means and applying generating functions.
Keywords
Laguerre polynomials, Hermite polynomials, Poly-Euler polynomials, Laguerre Poly-Euler polynomials, multi Poly-Euler polynomials, Laguerre multi Poly-Euler polynomials, summation formulae, symmetric identities
Citation
Khan, N. U. & Usman, T. (2016). A new class of laguerre-based poly-euler and multi poly-euler polynomials. Journal of Analysis & Number Theory, 4(2), 113–120. https://doi.org/10.18576/jant/040205
N. U. Khan and T. Usman, “A new class of laguerre-based poly-euler and multi poly-euler polynomials,” Journal of Analysis & Number Theory, vol. 4, no. 2, pp. 113–120, 2016, doi: 10.18576/jant/040205.
Khan NU, Usman T. A new class of laguerre-based poly-euler and multi poly-euler polynomials. Journal of Analysis & Number Theory. 2016;4(2):113–120. doi:10.18576/jant/040205.
Khan, N. U. and Usman, T. (2016), ‘A new class of laguerre-based poly-euler and multi poly-euler polynomials’, Journal of Analysis & Number Theory, 4(2), pp. 113–120. Available at: https://doi.org/10.18576/jant/040205.
Khan, N. U., and T. Usman. “A New Class of Laguerre-based Poly-euler and Multi Poly-euler Polynomials.” Journal of Analysis & Number Theory, vol. 4, no. 2, 2016, pp. 113–120. https://doi.org/10.18576/jant/040205.
Khan, N. U., and T. Usman. “A New Class of Laguerre-based Poly-euler and Multi Poly-euler Polynomials.” Journal of Analysis & Number Theory 4, no. 2 (2016): 113–120. https://doi.org/10.18576/jant/040205.
Export citation
Published by: Engineering Journals


